# SDR DALA2023091407551

- Difficulty date: September 10, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N303DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55075
- Aircraft time: 7,582 hours, 3,678 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE PANEL RH DOOR HINGE CORRODED. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0259:2021-2016/003 00164 COMPLIED WITH ER/A 611697-14 PRI REV 0, ER/A 611697-14 PRI REV 1, ER/A 611697-14 PRI REV 2 AND FINAL ER/A 611697-14 REV ORIGINAL. (LP# 2962517)
